2 results
The lattice of C
$^*$-covers of an operator algebra
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 14 February 2025, pp. 1-29
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Non-Selfadjoint Perturbations of Selfadjoint Operators in Two Dimensions IIIa. One Branching Point
-
- Journal:
- Canadian Journal of Mathematics / Volume 60 / Issue 3 / 01 June 2008
- Published online by Cambridge University Press:
- 20 November 2018, pp. 572-657
- Print publication:
- 01 June 2008
-
- Article
-
- You have access
- Export citation